Singularities of functions of one and several bicomplex variables
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.Get Access
In this paper we study the singularities of holomorphic functions of bicomplex variables introduced by G. B. Price (An Introduction to Multicomplex Spaces and Functions, Dekker, New York, 1991). In particular, we use computational algebra techniques to show that even in the case of one bicomplex variable, there cannot be compact singularities. The same techniques allow us to prove a duality theorem for such functions.
- Singularities of functions of one and several bicomplex variables
Arkiv för Matematik
Volume 49, Issue 2 , pp 277-294
- Cover Date
- Print ISSN
- Online ISSN
- Springer Netherlands
- Additional Links
- Author Affiliations
- 1. Dipartimento di Matematica, Politecnico di Milano, Piazza Leonardo da Vinci, 32, IT-20133, Milano, Italy
- 2. Schmid College of Science, Chapman University, One University Drive, Orange, CA, 92866, U.S.A.